# SDR C2XA96IA232

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12016000003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION:  1C, 2C, 4C.  TOTAL TIME:  12,085.2 HOURS.  TOTAL CYCLES:  17,466.  DURING A ROUTINE INSPECTION, THE RT FLOOR LEVEL FORWARD SEAT TRACK WAS FOUND CORRODED BEYOND MANUFACTURER'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT FORWARD FLOOR SEAT TRACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
